# SDR DL76L070034

- Difficulty date: January 14, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 44,997 hours, 6,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Blown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1ST EMER LIGHT AFT OF LEFT WING MOUNTED ON FUSELAGE INOP.   REPLACED FUSE AT M9008.  OPS NORMAL.  EXT EMERGENCY LIGHT AT 1L INOP.  REPLACED FUSE AT M0736.  OPS NORMAL.
